# SDR AALA20140801002

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 89,569 hours, 14,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L1315
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR FLIGHT DECK EMER LIGHT.  OPERATIONS CHECKED NORMAL.
